MAUDE Adverse Event Report: BD CARIBE LTD. NEEDLE SP S/SU 25GA 4-11/16IN WHITACRE; ANESTHESIA CONDUCTION NEEDLE

BD CARIBE LTD. NEEDLE SP S/SU 25GA 4-11/16IN WHITACRE; ANESTHESIA CONDUCTION NEEDLE
Model Number 409442
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth: unknown.The patient¿s age was used to determine a placeholder date for this field.Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: bd was unable to perform a thorough investigation as no sample, or lot number were provided.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported needle sp s/su 25ga 4-11/16in whitacre had a blocked needle.The following information was provided by the initial reporter, translated from (b)(6): "at the time of starting the blockage, the medical and nursing staff noticed the bad state of the needle, so they proceeded to make the change.".
 
Additional Manufacturer Narrative
The following field was updated due to corrected information: g.5.Is combination product?: no.H.6.Investigation: bd was unable to perform a thorough investigation as no sample, lot, or batch number were provided.The complaint could not be confirmed and the root cause is undetermined.
 
Event or Problem Description
It was reported needle sp s/su 25ga 4-11/16in whitacre had a blocked needle.The following information was provided by the initial reporter, translated from spanish: "at the time of starting the blockage, the medical and nursing staff noticed the bad state of the needle, so they proceeded to make the change.".

Brand Name
NEEDLE SP S/SU 25GA 4-11/16IN WHITACRE
Common Device Name
ANESTHESIA CONDUCTION NEEDLE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12550205
Report Number2618282-2021-00058
Device Sequence Number5173612
Product Code BSP
UDI-Device Identifier30382904094424
UDI-Public30382904094424
Combination Product (Y/N)Y
Initial Reporter CountryMX
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number409442
Device Catalogue Number409442
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale